# SDR CA970424003

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 206031309013
- Condition: Damaged
- Location: Cargo Bay
- Part time: 14,692 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CANTED WEB IN BAGGAGE COMPARTMENT AREA DAMAGED.
